# SDR 07FDEA03686

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: A57970650000
- Part serial: 01047
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LT INBOARD FLAP VANE NOSE SKIN, RIB 7-8 REPAIR PERFORMED BY CUTTING THE DAMAGED AREA AND INSTALLING A NEW SKIN WITH INNER STRAPS IAW EA 6-5752-81059 AND RAS/DABRE/7004146/2004 ISS A.
